Sur les feuilletages holomorphes singuliers de codimension 1.

Título original Sur les feuilletages holomorphes singuliers de codimension 1.
Título inglés On codimension-one singular holomorphic foliations.
Título español Sobre foliaciones holomorfas singulares de codimensión 1.
Autor/es Gmira, Bouchra
Organización Dép. Math. Fac. Sci. Tétouan Univ. "Abdelmalek Essaâdi", Tetuán, Marruecos
Revista 0214-1493
Publicación 1992, 36 (1): 229-240, 10 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let F be a codimension one holomorphic foliation whose singular set Σ is contained in a compact leaf S of F.
When F is of dimension one, Σ is a set of isolated points {q1, ..., qr}, C. Camacho and P. Sad define the index of F at each point qk and prove that the sum of these indices equals the Euler class c1(E) of the fibre bundle E normal to S.
Generally, whenever Σ is of any dimension m, we can define a such index iα along the maximal dimension strates {Σα} of a suitable stratification of the complex variety Σ. Let σα be the fundamental cycle of Σα, σ the 2m-cycle of S defined by σ = Σiαα and σ* the 2-cocycle dual to σ by Poincaré isomorphism H2(S) → H2m(S), we prove that the cohomology class [σ*] equals the Euler class c1(E).
Clasificación UNESCO 120402
Palabras clave español Foliaciones ; Variedades complejas ; Variedades analíticas ; Holomorfía en varias variables ; Isomorfismo
Icono pdf Acceso al artículo completo